Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 30yr old female and was put on hydrochlorothiazide for high blood pressure a year and a half ago. I'm a dancer and work 7hrs a day 6days a week. After rehearsal I work out at the gym with cardio and strength training. My period is totally irregular now, and I cannot seem to lose any weight. I have a completely balanced and healthy diet. I'm wondering if my blood pressure meds have anything to do with my trouble losing weight. Insight anyone???

Loading...

Your problem sounds like mine.
Vigorous exercise five days a week has been a part of my life for decades, coupled with healthy eating and lifestyle. I don't drink alcohol, smoke, eat processed foods, and have very little stress in my life. Since being prescribed 25 mg. of hctz years ago I noticed that I started to gain bodyfat VERY EASILY and cannot reduce it significantly. My body holds on to fat for dear life! This is more than a little frustrating when you're doing everything right for your health. Someone who didn't know me would look at me and never believe that I take care of my health because my body doesn't reflect it. Of course I spoke to my doctor about my inability to lose fat and she started going on about portion size, and dieticians, because she couldn't fathom that I don't overeat and that I know how to eat properly! I would probably find it funny; if I didn't feel like screaming at her! XD
Last fall she increased the dosage of hctz to 50 mg and since then my bodyfat percentage, particularly on my upper body and stomach, has increased dramatically and this continued to frustrate me until I read in the book "Protein Power" by Drs. Michael and Mary Dan Eades that thiazide diuretics and beta-blocker medications are known to increase insulin levels and contribute to adult onset diabetes! Check the book out for more information of thiazides, it may help to explain the problem you've been having.
Reply

Loading...


I started taking this last year and have gained 10 lbs an counting I work out at least 4 Times a week an eat NO SUGAR I ha. StEadily gained weight and only have this drug to blame went from 143 to 155 In flash carry 4 _5 water weight dis k512m y hghh
Reply

Loading...


I have almost the exact same problem but I went ffrom 143 to 162 and i am hating myself i can gain 4-5 lbs day it is awful makes me sooo depressed u are not alone I am seeing doc tomorrow and if she does not take me off this med I will just stop myself
Reply

Loading...